# SDR DHL2007751503

- Difficulty date: February 28, 2007
- Submitted: March 4, 2007
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,927 hours, 18,620 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IN "C" CHECK, NR 7 SLAT UPPER SKIN IS DENTED AT RIVET WS 601.  REMOVED FASTENERS IN AFFECTED AREA IAW B727 SRM 51-30-2.  CUTOUT DAMAGED AREA (DIM.1" BY 1") IAW B727 SRM 57-50-3 FIG 1.  FAB REPAIR DOUBLER FROM 2024T3 0.080 PO NR 9004617 (DIM.5 1/4" BY 4 1/4") IAW B727 SRM 57-50-3 FIG 1.  TREATED AND PRIMED DOUBLER IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER AT NR 7 SLAT UPPER SKIN IAW B727 SRM 57-50-3 FIG 1 AND 51-30-2.
